TAUBERIAN THEOREMS FOR THE PRODUCT OF BOREL AND LOGARITHMIC METHODS OF SUMMABILITY


SEZER S. A.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.9, no.1, pp.165-171, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2019
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.165-171

Abstract

In this paper, we show that if a sequence is summable by the product method (B)(l, k), then it is also summable by the logarithmic method (l, k), provided two-sided conditions of Hardy-type are satisfied. We also obtain some classical Tauberian theorems and their generalizations as special cases of our main theorems.